# SDR SWAA2021062170538

- Difficulty date: May 9, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 232SF UPPER SKIN SURFACE CRACKED. (18-028) ; / CLEANED AND PREPARED PANEL #232SF FOR REPAIR;LATE ENTRY OK TO INSTALL REPAIR UNDER RII;MEASUREMENTS;OK TO INSTALL REPAIR AT DAMAGE AREA;OK TO REPAIR PANEL #232SF;VERIFIED ALL SIGNOFFS;VERIFIED REPAIR;REPAIRED PANEL #232SF AT DAMAGED UPPER SURFACE AREA
